# SDR AALA202010199006

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21,033 hours, 8,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 8c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT AT SEAT 8C DAMAGED/LOOSE.  SECURED LIGHT ASSEMBLY AS NEEDED.
